INTRODUCTION OF THE JOURNAL OF FUZZY MATHEMATICS
Hu Cheng-ming, International Fuzzy Mathematics Institute, USA
Xu Yang, Southwest Jiaotong University, CHINA
Since the famous paper “Fuzzy Sets” was presented in 1965 by Professor L.A.Zadeh, the theory of fuzzy sets has made considerable progress. It has exerted a tremendous influence on modern science and technology such as mathematics, natural science, management science, sociology, economics, philosophy, law, psychology, linguistics, medicine, control theory, signal processing, etc.
The purpose of the Journal of Fuzzy Mathematics is to improve the dissemination and exchange of the theory and application in the fuzzy realm. The journal will publish articles of real significance and of high quality in the area of fuzzy sets and related fields. We also follow with interest new ideas in any discipline.
No parts of this publication may be reproduced or transmitted in any form or by any means, electronic, mechanical, photocopying, recording, or any information storage and retrieval system, or otherwise, without the prior written permission of the publisher, International Fuzzy Mathematics Institute, 44 East Beechwood Ave., NJ 08107, U.S.A.
The appearance of the code at the bottom of the first page of an article in this journal indicates the copyright owner’s consent that copies of the article may be made for personal or internal use, or for the personal or internal use of specific clients. This consent is given on the condition that the copier pays the per-copy fee stated in the code on the first page of the article through the Copyright Clearance Center, Inc. (27 Congress Street, Salem, MA 01970, U.S.A.),for copying beyond that permitted by Sections 107 or 108 of the U.S. Copyright Law. If no code appears in an article, the author has not given broad consent to copy and permission to copy must be obtained directly from the author. This consent does not extend to other kinds of copying such as for general distribution, resale, advertising and promotion purposes, or for creating new collective works. Special written permission must be obtained from the publisher for such copying.
Upon acceptance of an article by the journal, the author(s) will be asked to transfer copyright of the article to the publisher. The transfer will ensure the widest possible dissemination of information.
This journal is printed on acid-free paper. Printed in the United States of America.
Instructions to Authors
The Journal of Fuzzy Mathematics seeks to publish articles of worth to the theory of fuzzy sets and their applications. Authors are required to follow the procedures listed below.
(1)The submission of a manuscript implies that it is not being considered contemporaneously for publication elsewhere. All papers will be independently refereed.
(2)Contributors are invited to submit three copies of their paper to the Editor-in-Chief. The paper should be written in English and accompanied by an abstract of about 200 words. A list of key words would be put at the end of the abstract.
(3)The paper should be submitted in its final form. No new material may be inserted in the text at the time of proof reading unless accepted by the Editor.
(4)The manuscript must be typed double spaced on one side of white paper with wide margins. Each page should be numbered.
(5)All mathematical symbols should be listed and identified typographically on a separate page.
(6)The original and two copies of each illustration should be provided. In order to make a direct reproduction possible, all illustrations should be carefully lettered, and drawn large enough in India ink on a separate page with wide margins. Each illustration must be numbered and the title and name of the author of the paper must be written on the reverse side.
(7)Reference should be listed alphabetically at the end of the paper, For example: L.A.Zadeh, Probability measures of fuzzy events, J.Math.Anal.Appl.,23(1968),421-427 C.V.Negoita and D.A.Ralescu, Fuzzy sets and their applications, Technical Press, Bucharest , 1974.
(8)No page charge is made. Reprints may be ordered by using the reprint order form which accompanies the proofs, prior to publication. Post-publication orders cannot be filled at regular reprint prices.
(9)If an article is accepted for publication, the author will be asked to transfer the copyright of the article to the publisher.
Manuscripts may be submitted to International Fuzzy Mathematics Institute by e-mail:email@example.com
The Journal of Fuzzy Mathematics is published quarterly by International Fuzzy Mathematics Institute. e-mail: firstname.lastname@example.org